# SDR CALA2017082102824

- Difficulty date: August 21, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 77,860 hours, 7,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER FOR EMERGNECY LIGHTS,  R1 & L2 ON P-11 PANEL IS TRIPPED.  R & R THE  BATTERY PACK AND CHARGER M33099. IAW WDM 33-51-14, AND AMM 33-51-06.
